# SDR UPS97824604

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 5763132502
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B AILERON, O/B HINGE FITTING CRACKED.  REMOVED AND REPLACED AILERON IAW MM 27-11-02.
